# SDR ASAA2022030737775

- Difficulty date: March 7, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 20,652 hours, 6,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 141A5810729
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD DELAME P/N 141A5810-729. GROUNDED - YES. REPAIRED FLOOR PANEL 141A5810-729 DAMAGES IAW B737 SRM 53-00-50-2RFLOORBOARD INSTALL ON ALASKA N/R G1653565 / 42565.
